# SDR 96ZZZX1763

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N748H
- Make and model: Bell 212
- Aircraft serial: 35060
- System (JASC): 6220 · Main Rotor Head
- Part: Scissors Assy
- Part number: 212010407109
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCISSOR ASSY BEARING CAP UNBEDED.
